Vanishing theorems on singular spaces
Systèmes différentiels et singularités, Astérisque no. 130  (1985), p. 330-341
@incollection{AST_1985__130__330_0,
     author = {Steenbrink, J.H.M.},
     title = {Vanishing theorems on singular spaces},
     booktitle = {Syst\`emes diff\'erentiels et singularit\'es},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {130},
     year = {1985},
     pages = {330-341},
     zbl = {0582.32039},
     mrnumber = {804061},
     language = {en},
     url = {http://www.numdam.org/item/AST_1985__130__330_0}
}
Steenbrink, J.H.M. Vanishing theorems on singular spaces, in Systèmes différentiels et singularités, Astérisque, no. 130 (1985), pp. 330-341. http://www.numdam.org/item/AST_1985__130__330_0/

[1] Y. Akizuki, S. Nakano : Note on Kodaiva-Spencer's proof of Lefschetz 'Theorems. Proc. Japan Acad. 30 (1954). | Article | MR 66694 | Zbl 0059.14701

[2] F. Bogomolov : Unstable vector bundles and curves on surfaces. Proc. Intern. Congress of Math., Helsinki 1978, 517-524. | MR 562649 | Zbl 0485.14004

[3] P. Deligne : Théorie de Hodge II. Publ. Math. IHES 40 (1972), 5-57. | Article | MR 498551 | Zbl 0219.14007

P. Deligne : Théorie de Hodge III. Publ. Math. IHES 44 (1975), 6-77. | MR 498552 | Zbl 0237.14003

[4] Ph. Du Bois : Complexe de De Rham filtré d'une variété singulière. Bull. Soc. Math. France 109 (1981), 41-81. | Article | MR 613848 | Zbl 0465.14009

[5] H. Grauert and O. Riemenschneider : Verschwindungssätze für analytische Cohomologiegruppen auf komplexen Räumen. Invent. Math. 11 (1970), 263-292. | Article | MR 302938 | Zbl 0202.07602

[6] A. Grothendieck : Local cohomology. Lecture Notes in Math. Vol. 41, Springer Verlag, Berlin etc. 1967. | Zbl 0185.49202

[7] F. Guillén, V. Navarro Aznar and F. Puerta : Théorie de Hodge via schémas cubiques. Mimeographed notes, Barcelona 1982. | Zbl 0638.00011

[8] H. Hamm : Lefschetz theorems for singular spaces. Proc. Symp. Pure Math. Vol. 40 (1983) Part 1, 547-557. | Article | MR 713091 | Zbl 0525.14011

[9] L. Kaup and G. Weidner : Mayer-Vietoris Sequenzen und Lefschetzsätze für mehrfachen Hyperflächensohnitte in der Homotopie. Math. Z. 142 (1975), 243-269. | Article | MR 377124 | Zbl 0295.14010

[10] K. Kodaira and D. C. Spencer : Divisor class groups on algebraic varieties. Proc. N.A.S. 39 (1953), 872-877. | Article | MR 63122 | Zbl 0051.14601

[11] C. P. Ramanujam : Remarks on the Kodaira vanishing theorem. J. Ind. Math. Soc. N.S. 36 (1972), 41-51. | MR 330164 | Zbl 0276.32018

[12] J. H. M. Steenbrink : Mixed Hodge structures associated with isolated singularities. Proc. Symp. Pure Math. 40 (1983) Part 2, 513-536. | Article | MR 713277 | Zbl 0515.14003

[13] E. Viehweg : Vanishing theorems. J. f.d. R. u. Ang. Math. 335 (1980), 1-8 | MR 667459 | Zbl 0485.32019